# SDR COMA0260619

- Difficulty date: October 18, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 19,880 hours, 19,222 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807324
- Condition: Smoke
- Location: R/H
- Part time: 14,905 hours, 14,842 cycles
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5847 SMOKE IN CABIN.REPLACED THE R/H ENGINE, (EVIDENCE OF OIL AROUND VG ACTUATOR SPINDLE, SUSPECT #3 CARBON SEAL FAILURE.)
